I just started the latest Yaz birth control pills this Sunday, and already I think I'm thought the side effects; is that possible? I'm taking it to get the lighter period & minor acne... I've had very bad cramping during periods since I be a teen & the acne has faded some, but even contained by my mid 20's I still have some that I necessitate help beside. I'm just wondering if I should verbs with the pills or if I should in recent times call it quits... I've also read greatly of horror stories on the internet as well, and I'm wondering if anyone have good feedback on this pill?
Yaz Birth Control Pills; how long does it bear up to that time you become aware of the side effects?
Answers: i be switched to Yasmine (sister pill) after being on ortho tri cyclen lo for going on for 4 years. The first three months of taking yasmine were great, but after that it be horrible. It got to the point where on earth Yasmine was shifting me as a person. It made my cycle longer, and more stinging. The only devout thing i could right to be heard about yasmine is that it did clear up my facade. But personally i would a bit have a few blemishes than adjectives of the other things i was getting. I guess it really only just depends on how your body reacts to the pill. It could be that your body is still trying to achieve use to it, but i could be that your body is rejecting it. Wait it out for another month or so, and if you still aren't liking it, i would shift back to the gyno, and see what he/she can do give or take a few changing you to something different. best of luck!!
I'm on Yasmin (another form of Yaz) and throughout my lovely experience next to birth control pills in the final 6 months, I have notice that you can notice a difference in a coulple of days. But don't forget...it could take your body up to approx. 3 months to seize used to the pill so don't write it off right away all the same.
Times that I have experienced and needed to shift to the doctor while on birth control pills (I once only last a week and a half on a pill later had to be instantly taken off!):
-SEVERE constant headache
-constant (like the entire month) vaginal bleeding
-severe anger outbursts
-severe mood swings
-blood clot formation
-not getting rid of cramps and causing leading heavy bleeding surrounded by between 'periods'
Other effects I have notice that aren't so good but usually wear down:
-migraines (I got one the greatly first week I was on Yasmin closing month...never had a migraine contained by my life!)
-nausea (Yasmin suppresses my appetite, but if I don't put away, I get extreme nausea...other pills own made me nauseas but not tooo bad that I couldn't handle)
-a bit of fatigue
-a bit more headache than usual
-a bit more moodiness...but this eventually goes away
-uncontrollable crying (hoping this is going to travel away!)
-Yasmin made my face break out horribly...but by the call a halt of the month it was gone away and I feel 10x better
-cramps haven't REALLY gone away, but it might be because of endometriosis
Good things I have notice:
-clearer face (major sufferer from acne!)
-most of the time more regulated time
-most of the time lighter period
-LESS cramping (still adequate to make me humiliated though)
I also just started YAZ this Sunday and I surmise I'am also feeling side effects. So I do suppose it's possible. I understand have severe cramps during your period. That is 1 of the reason why I started using Ortho tri Cycline. But that pill after being on it for 4 years I have really bad side-effects so I established to go stale of it. 3 of my best friends are on YAZ they are the ones who suggested it to me. They have no side effects in a minute. If I were you seeings how you are not taking the pill to prevent pregnancy I would at most minuscule give it 1 possibly 2 packs and see how you consistency. I'm not sure what your side effects are. Mine are extreme tiredness, and light-headed. So far my breast's are not sore which I hear is very adjectives. Try not to pay much attention to the Horror stories, even though I know they are true. But every woman responds differently. Everyone I know individually told me the side effect's do go away. So that is to say why I would recommend sticking it out and see how you feel.
Hope I help